Skip to main content
Article
Equivalence of the Wielandt Inequality and the Kantorovich Inequality
Linear and Multilinear Algebra
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
1-1-2001
Keywords
  • Positive definite matrix,
  • Kantorovich inequality,
  • Wielandt inequality
Disciplines
Peer Reviewed
1
Abstract

This note shows the equivalence of two well-known inequalities: the Wielandt inequality and the Kantorovich inequality.

DOI
10.1080/03081080108818673
Citation Information
Fuzhen Zhang. "Equivalence of the Wielandt Inequality and the Kantorovich Inequality" Linear and Multilinear Algebra Vol. 48 Iss. 3 (2001) p. 275 - 279 ISSN: 0308-1087
Available at: http://works.bepress.com/fuzhen-zhang/42/